Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 12:46:52 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635648
  • Total Topics: 48223
  • Online Today: 238
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Tingle, Tingle...  (Read 869 times)

0 Members and 1 Guest are viewing this topic.

Offline 0608

  • Member
  • Posts: 67
Tingle, Tingle...
« on: October 08, 2012, 11:59:10 AM »
Hi, guys.  I'm on Day 13 of my first-ever drug treatment (Truvada+Isentress), and everything was rolling along beautifully until 3 days ago, when my fingers started tingling.  They're not in pain (it's not quite pins and needles); it just feels like a slight electric current is running through my fingertips.  From yesterday, they've been tingling non-stop.  I've had a few tingles through my feet that were actually slightly more painful, but that's happened only a few times, and they don't last more than a few seconds.

I used the Search feature on this forum, and I got to read all about peripheral neuropathy, which I must admit caused me a whole lot of concern.  So if anyone has any anecdotes or info about what I may be going through, I'd really appreciate it.  Basically, I'm curious if PN would strike so early on, or if the tingling could just be a temporary part of getting used to the drug therapy.  As of now, the tingling's not that big of a deal (hey, I'd take this any day over letting the virus run unchecked), but I'm afraid it may get worse and worse until it turns to full-on pain.

Offline mikeyb39

  • Member
  • Posts: 922
Re: Tingle, Tingle...
« Reply #1 on: October 08, 2012, 12:38:01 PM »
Hi there. Sorry about your problem. Can you provide any details on your cd4/VL numbers and how long you have been confirmed poz?  im going thru similar issues so definitely need to discuss witg your doctor
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline 0608

  • Member
  • Posts: 67
Re: Tingle, Tingle...
« Reply #2 on: October 08, 2012, 12:45:03 PM »
Sure, CD4 was 297, VL was 8493.  I tested positive in June, and I know I was infected in the last 3-4 years as I had tested negative before.  As of now, it's more of an annoyance that a major problem.  I don't get any headaches, I sleep fine, and I think my energy level is already going up.  This tingling isn't a big deal as of now; I'm just afraid of it getting worse and worse. :(

Offline 0608

  • Member
  • Posts: 67
Re: Tingle, Tingle...
« Reply #3 on: October 27, 2012, 10:36:14 AM »
Dropped in for a quick update.  The tingling stopped after 3-4 days and hasn't come back since.  I haven't noticed any other side effects, and I'm definitely feeling stronger and "sturdier" than I did a few months ago when I felt just so fragile.  I'm busy with work, but I love what I do, and I'm actually quite happy with my life, HIV be damned.  So all of you who just got diagnosed, keep your heads up, it CAN get better!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.